# SDR DALA2015040102541

- Difficulty date: February 10, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,986 hours, 27,372 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS EXTERIOR SKIN DENT AT FWD LOWER CORNER, 4.5" FROM FWD EDGE AND 8.5" FROM BOTTOM EDGE OF DOOR.  FOUND DENT TO BE OUT OF LIMITS.  CUT OUT DENT FABRICATED REPAIR,  AND INSTALLED IAW SRM.
